# SDR CALA2025082808212

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N27267
- Make and model: Boeing 737-8
- Aircraft serial: 67522
- Aircraft time: 10,652 hours, 3,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERIFY DOOR L1 IS PROPER CLOSED BEFORE DEP AS PER DDP OF MEL 5271E.   C/W DDP PER MEL 5271E AND VERIFIED L1 DOOR IS PROPERLY CLOSED. A/C OK TO CONT.
